# SDR ASAA2025110262038

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 11,968 hours, 3,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN ON RIGHT SIDE FELL OFF. GROUNDED - YES. REATTACHED OVERWING EXIT SIGN ON RIGHT SIDE. OKAY FOR CONTINUED SERVICE.
